# SDR EISA99183

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE 'C' CHECK WORK CARD, FOUND NR 2 SEAT TRACK CORRODED AT FS 870.  REMOVED CORROSION, MATERIAL OUT OF LIMITS.  FABRICATED NEW SECTION OF TRACK FROM BAC 1520-792 EXTRUSION.  TREATED AND PRIMED PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED NEW TRACK FROM FS 870 TO 950 PER SRM 53-10-5 AND 51-30-2.  (M)
